MAUDE Adverse Event Report: COVIDIEN UNDERPAD 30INX36IN WINGS QUILTED; BEDDING, DISPOSABLE, MEDICAL

COVIDIEN UNDERPAD 30INX36IN WINGS QUILTED; BEDDING, DISPOSABLE, MEDICAL
Model Number P3036C
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation as it has been discarded; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the underpad ripped when turning a (b)(6) pound male patient.

Brand Name
UNDERPAD 30INX36IN WINGS QUILTED
Common Device Name
BEDDING, DISPOSABLE, MEDICAL
Manufacturer (Section D)
COVIDIEN
525 north emerald rd
greenwood SC 29646
MDR Report Key9682157
Report Number1033903-2020-00205
Device Sequence Number3445792
Product Code KME
UDI-Device Identifier10884521141803
UDI-Public10884521141803
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP3036C
Device Catalogue NumberP3036C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2020
Initial Report FDA Received Date02/07/2020
Patient Sequence Number1
Patient Weight57